The q-binomial theorem and spectral symmetry

Bhatia, Rejendra ; Elsner, Ludwig (1993) The q-binomial theorem and spectral symmetry Indagationes Mathematicae, 4 (1). pp. 11-16. ISSN 0019-3577

Full text not available from this repository.

Official URL:

Related URL:


In various contexts, several mathematicians have discovered a binomial theorem of the following form: Let T1,T2 be complex matrices such that T2T1 = qT1T2. Then (T1 + T2)n = Σ(k = 0)n αn,k(q)T1(k)T2n-k and the polynomials αn,k(q) are given explicitly. We describe an application of this result in our work on matrices whose eigenvalues have certain symmetries.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:97461
Deposited On:11 Feb 2013 06:07
Last Modified:11 Feb 2013 06:07

Repository Staff Only: item control page